Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 248, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2012, 1:42 AM CDT for Benton County, Humphreys County, Tennessee. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2012, 1:42 AM CDT (06:42 UTC)
- Expired
- Jul 8, 2012, 2:45 AM CDT
- In force
- 63 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Benton County, TN, Humphreys County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 2:18 AM CDT | TSTM WND DMG | Camden, TN | SEVERAL TREES WERE BLOWN DOWN ACROSS BENTON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1967 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 2142 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
847
WUUS54 KOHX 080642
SVROHX
TNC005-085-080745-
/O.NEW.KOHX.SV.W.0248.120708T0642Z-120708T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
142 AM CDT SUN JUL 8 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 245 AM CDT
* AT 142 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WAVERLY...
MOVING WEST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAVERLY...
NEW JOHNSONVILLE...
CAMDEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
&&
LAT...LON 3622 8813 3620 8763 3595 8758 3595 8760
3593 8763 3591 8770 3586 8771 3583 8790
3584 8796 3581 8797 3581 8802 3584 8804
3584 8811 3618 8817
TIME...MOT...LOC 0642Z 081DEG 11KT 3608 8774
$$
SHAMBURGER3 follow-up statements
208
WWUS54 KOHX 080705
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
205 AM CDT SUN JUL 8 2012
TNC005-085-080745-
/O.CON.KOHX.SV.W.0248.000000T0000Z-120708T0745Z/
BENTON TN-HUMPHREYS TN-
205 AM CDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HUMPHREYS AND
BENTON COUNTIES UNTIL 245 AM CDT...
AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAVERLY...MOVING WEST AT 15 MPH.
IN ADDITION...TREES WERE REPORTEDLY BLOWN DOWN IN MCEWEN WITH THIS
STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW JOHNSONVILLE AROUND 240 AM CDT.
BIRDSONG MARINA BY 245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS HUMPHREYS
COUNTY. THIS IS A DANGEROUS STORM. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3622 8813 3620 8770 3593 8763 3591 8770
3586 8771 3583 8790 3584 8796 3581 8797
3581 8802 3585 8805 3584 8811 3618 8817
TIME...MOT...LOC 0703Z 081DEG 11KT 3605 8782
$$
SHAMBURGER994
WWUS54 KOHX 080727
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
227 AM CDT SUN JUL 8 2012
TNC005-085-080745-
/O.CON.KOHX.SV.W.0248.000000T0000Z-120708T0745Z/
BENTON TN-HUMPHREYS TN-
227 AM CDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HUMPHREYS AND SOUTHERN BENTON COUNTIES UNTIL 245 AM CDT...
AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF NEW JOHNSONVILLE...OR
8 MILES SOUTHWEST OF WAVERLY...MOVING WEST AT 15 MPH.
IN ADDITION...AT 110 AM CDT TREES WERE BLOWN DOWN IN MCEWEN WITH
THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW JOHNSONVILLE AROUND 240 AM CDT.
BIRDSONG MARINA AROUND 245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
&&
LAT...LON 3617 8778 3591 8770 3586 8771 3583 8790
3584 8796 3581 8797 3581 8802 3585 8805
3584 8811 3616 8817
TIME...MOT...LOC 0723Z 077DEG 12KT 3598 8787
$$
SHAMBURGER740
WWUS54 KOHX 080739
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
239 AM CDT SUN JUL 8 2012
TNC005-085-080749-
/O.EXP.KOHX.SV.W.0248.000000T0000Z-120708T0745Z/
BENTON TN-HUMPHREYS TN-
239 AM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HUMPHREYS AND SOUTHERN
BENTON COUNTIES WILL EXPIRE AT 245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
LAT...LON 3617 8778 3591 8770 3586 8771 3583 8790
3584 8796 3581 8797 3581 8802 3585 8805
3584 8811 3616 8817
TIME...MOT...LOC 0739Z 089DEG 6KT 3596 8786
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 12:07 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 8, 12:07 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1207 AM CDT SUN JUL 8 2012 .UPDATE...FOR AVIATION. && .AVIATION... 06Z TAFS...SCT TSRA AFFECTING THE KBNA AREA WILL CONTINUE TO MOVE WNW NEAR 10KT POSSIBLY IMPACTING KCKV THROUGH 08Z. BRIEF DOWNPOURS AND GUSTS AROUND 30KT WILL BE COMMON WITH ANY TSRA. AFTER 08Z...LIGHT WIND AND VFR CONDITIONS EXPECTED THROUGH MIDDAY SUNDAY. SCT TSRA WILL DEVELOP AGAIN SUNDAY AFTERNOON...BECOMING MORE NUMEROUS BY SUNDAY EVENING AS A FRONT APPROACHES FROM THE NORTH. 13 && .PREV DISCUSSION... /ISSUED 851 PM CDT SAT JUL 7 2012/ UPDATE... PER CURRENT REGIONAL SATELLITE AND RADAR TRENDS...ALONG WITH SFC OBS... AND TAKING A LOOK AT THE KOHX 00Z SUN UPPER AIR PROFILE AND INDICES... BELIEVE THAT THERE MAYBE A SLIGHT CHANCE OF SHWRS/TSTMS BEFORE MIDNIGHT... BUT...LIKE THE PREVIOUS NIGHTS...WILL KEEP THE MID STATE DRY OVERNIGHT. THIS THE RESULT OF A CONTINUANCE THROUGHOUT THE NIGHT AT LEAST OF THE CURRENT UPPER LEVEL RIDGING PATTERN AND DIFFUSE HIGH PRESSURE SFC PATTERN. OVERNIGHT LOWS SEEM GENERALLY IN LINE WITH CURRENT TEMPS AND FORECASTED VALUES AND WILL THUS NOT MAKE ANY SIGNIFICANT CHANGES AT THIS TIME ALSO. HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT THE ABOVE REASONING. 31 PREV DISCUSSION.../ISSUED 421 PM CDT SAT JUL 7 2012/ SHORT TERM...UPPER LEVEL RIDGE WILL BEGIN TO BREAK DOWN THIS WEEKEND AND GIVE WAY TO A TROUGH THAT WILL SETTLE OVER THE EASTERN U.S. POPS WILL INCREASE THROUGH SATURDAY NIGHT AND SUNDAY. TEMPERATURES WILL FINALLY BEGIN TO SHY AWAY FROM THE HUNDREDS AS MORE MOISTURE ENTERS THE AREA OVER THE NEXT COUPLE OF DAYS. DIURNAL HEATING ALONG WITH THE APPROACHING FRONT WILL GIVE THE NORTHERN PORTION OF OUR AREA A HIGHER CHANCE OF STRONG TO SEVERE STORMS ON SUNDAY. INCREASED POPS MONDAY MORNING AS A COLD FRONT, ASSOCIATED WITH AN UPPER LEVEL TROUGH, BEGINS TO MOVE SOUTHEAST ACROSS THE AREA. SOUNDINGS INDICATE PWAT VALUES CLIMBING AND TOPPING OUT AROUND 2 INCHES ON MONDAY ALONG WITH PLENTY OF INSTABILITY. LOW TEMPERATURES EXPECTED TO REMAIN IN THE MID TO LOW 70S AT NIGHT AND FALL FROM THE UPPER 90S ON SUNDAY TO THE UPPER 80S ON MONDAY. CLOUD COVER INCREASES AS THE COLD FRONT SETTLES IN ON MONDAY AND STICKS AROUND INTO THE LONG TERM. LONG TERM...TEMPS EXPECTED TO REMAIN NEAR NORMAL...HIGHS IN THE UPPER 80S, LOWS NEAR 70. FRONTAL BOUNDARY APPEARS TO STALL AND LOOKS LIKE IT COULD BRING A DECENT AMOUNT OF RAIN TO THE SOUTHEAST COUNTIES OF THE MID-STATE. INSTABILITY ALONG THE BOUNDARY WILL ENCOURAGE SCATTERED THUNDERSTORMS THROUGHOUT THE LONG TERM FORECAST. 11 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 7, 7:24 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 724 PM CDT SAT JUL 7 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-081000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 724 PM CDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LOCATIONS GENERALLY ALONG AND NORTH OF INTERSTATE 4O ON SUNDAY. MAIN CONCERN WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE DAMAGING WINDS AND LARGE HAIL. NUMEROUS THUNDERSTORMS ARE EXPECTED ON MONDAY...WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. A FEW STORMS MAY REACH STRONG THRESHOLDS. WITH STRONG THUNDERSTORMS THAT DO DEVELOP...STRONG WINDS...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND HAIL WILL BE THE MAIN CONCERNS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 7, 11:21 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1121 PM CDT SAT JUL 7 2012 TNZ025>027-080445- CHEATHAM-DAVIDSON-DICKSON- 1121 PM CDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON AND DICKSON COUNTIES... AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BELLE MEADE...OR 8 MILES WEST OF NASHVILLE...MOVING NORTHWEST AT 20 MPH. PEOPLE IN CENTRAL CHEATHAM...NORTHEASTERN DICKSON AND WESTERN DAVIDSON COUNTIES...INCLUDING THE CITY OF ASHLAND CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3611 8729 3640 8715 3626 8675 3607 8688 13
Special weather statement, Jul 7, 11:27 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 PM CDT SAT JUL 7 2012
TNZ007-008-027-028-080530-
DAVIDSON-ROBERTSON-SUMNER-WILSON-
1127 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...ROBERTSON...SUMNER AND
WILSON COUNTIES...
AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HENDERSONVILLE...OR 11 MILES SOUTHWEST OF
GALLATIN...MOVING NORTHWEST AT 10 MPH.
PEOPLE IN NORTHERN DAVIDSON...NORTHWESTERN WILSON...SOUTHERN
ROBERTSON AND SOUTHWESTERN SUMNER COUNTIES...INCLUDING THE CITIES OF
GREEN HILL...LAKEWOOD...HENDERSONVILLE...GOODLETTSVILLE...
MILLERSVILLE AND RIDGETOP...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3630 8644 3615 8656 3629 8694 3637 8691
3653 8679
13Local storm report, Jul 8, 12:34 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG CHARLOTTE 36.18N 87.35W
07/08/2012 DICKSON TN PUBLIC
TREES REPORTED BLOWN DOWN. TIME ESTIMATED FROM RADAR.
&&
SHAMBURGERLocal storm report, Jul 8, 12:44 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1244 AM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG DICKSON 36.08N 87.38W
07/08/2012 DICKSON TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE CITY OF DICKSON. VERY HEAVY
RAINFALL AND FREQUENT DANGEROUS LIGHTNING.
&&
04The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:21 PM CDT | Special Weather Statement | OHX | Cheatham | 24 min |
| Jul 7, 11:27 PM CDT | Special Weather Statement | OHX | Davidson | 63 min |
| Jul 7, 11:44 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 46 min |
| Jul 7, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 20 min |
| Jul 8, 12:19 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 41 min |
| Jul 8, 12:32 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 28 min |
| Jul 8, 12:51 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Stewart | 54 min |
| Jul 8, 1:27 AM CDT | Flash Flood Warning | OHX | Dickson, Humphreys | 116 min |
| Jul 8, 1:47 AM CDT | Special Weather Statement | OHX | Houston | 58 min |
| Jul 8, 2:35 AM CDT | Special Weather Statement | OHX | Stewart | 25 min |
| Jul 8, 3:09 AM CDT | Special Weather Statement | OHX | Stewart | 66 min |
| Jul 8, 2:13 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 32 min |
| Jul 8, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 28 min |
| Jul 8, 3:45 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 30 min |
| Jul 8, 4:00 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 30 min |
| Jul 8, 4:14 PM CDT | Special Weather Statement | OHX | Davidson | 31 min |
| Jul 8, 4:17 PM CDT | Special Weather Statement | OHX | Davidson | 28 min |
| Jul 8, 4:31 PM CDT | Special Weather Statement | OHX | Williamson | 29 min |
| Jul 8, 4:49 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 41 min |
| Jul 8, 4:52 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 38 min |
| Jul 8, 5:10 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 35 min |
| Jul 8, 5:15 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 45 min |
| Jul 8, 5:26 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 23 min |
| Jul 8, 5:43 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Rutherford, Wilson | 62 min |
| Jul 8, 5:44 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 46 min |
| Jul 8, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 32 min |
| Jul 8, 6:15 PM CDT | Areal Flood Advisory | OHX | Rutherford, Smith, Wilson | 66 min |
| Jul 8, 6:25 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 35 min |
| Jul 8, 6:43 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton | 36 min |
| Jul 8, 6:52 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.